User menu

Variétés de drapeaux et réseaux de Toda

Bibliographic reference Flaschka, H. ; Haine, Luc. Variétés de drapeaux et réseaux de Toda. In: Mathematische Zeitschrift, Vol. 208, no. 4, p. 545-556 (1991)
Permanent URL http://hdl.handle.net/2078.1/50779
  1. Adler, M., van Moerbeke, P.: The Toda lattice, Dynkin diagrams, singularities and Abelian varieties. Invent. Math.103, 223–278 (1991)
  2. Bernstein, I.N., Gel'fand, I.M., Gel'fand, S.I.: Schubert cells and cohomology of the spaces G/P. Russ. Math. Surv.28, 1–26 (1973)
  3. Bremner, M.R., Moody, R.V., Patera, J.: Tables of dominant weight multiplicities for representations of simple Lie algebras. New York: Marcel Dekker 1985
  4. Deift, P.A., Li, L.C., Nanda, T., Tomei, C.: The Toda flow on a generic orbit is integrable. Commun. Pure Appl. Math.39, 183–232 (1986)
  5. Ercolani, N.M., Flaschka, H., Haine, L.: Painlevé balances and dressing transformations. (Preprint)
  6. Flaschka H., The Toda Lattice in the Complex Domain, Algebraic Analysis (1988) ISBN:9780124004658 p.141-154, 10.1016/b978-0-12-400465-8.50020-1
  7. Flaschka Hermann, Haine Luc, Torus orbits inG∕P, 10.2140/pjm.1991.149.251
  8. Flaschka, H., Zeng, Y.: Painlevé analysis for the semisimple Toda lattice. (Preprint)
  9. Gel'fand, I.M., Serganova, V.V.: Combinatorial geometries and torus strata on homogeneous compact manifolds. Russ. Math. Surv.42, 133–168 (1987)
  10. Goodman, R., Wallach, N.R.: Classical and quantum mechanical systems of Toda lattice type, II. Solutions of the classical flows. Commun. Math. Phys.94, 177–217 (1984)
  11. Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group. Am. J. Math.81, 973–1032 (1959)
  12. Kostant, B.: Lie group representations on polynomial rings. Am. J. Math.85, 327–404 (1963)
  13. Kostant, B.: On Whittaker vectors and representation theory. Invent. Math.48, 101–184 (1978)
  14. Kostant, B.: The solution to a generalized Toda lattice and representation theory. Adv. Math.34, 195–338 (1979)
  15. Ol'shanetskyi, M.A., Perelomov, A.M.: Explicit solutions of the classical generalized Toda models. Invent. Math.54, 261–269 (1979)
  16. Reyman, A.G.: Integrable systems connected with graded Lie algebras. J. Sov. Math.19, 1507–1545 (1982)